# SDR CALA2014010200018

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY BETWEEN STATION 328 & 344 LBL 11 FLOOR SUPPORT LIGHT CORROSION.  R & R FLOOR SUPPORT 141A5410U17 IAW 737SRM 51- 40-02 & DRAWING 141A5410.
